# SDR A6WA201240606

- Difficulty date: May 22, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Heat Shield
- Condition: Damaged
- Location: Apu Aft Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AFT EXHAUST HEAT SHIELD HAS 4 PULLED THROUGH FASTENERS, COMPLIED WITH REO 601R-49-81-051.
